Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Albuquerque, NM

May 29, 2008Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2008, 3:46 PM MDT for Chaves County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2008, 3:46 PM MDT (21:46 UTC)
Expired
May 29, 2008, 4:45 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:12 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 292147
SVRABQ
NMC005-292245-
/O.NEW.KABQ.SV.W.0049.080529T2146Z-080529T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 445 PM MDT

* AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL CHAVES COUNTY...OR ABOUT 20 MILES NORTHWEST OF ROSWELL...
  AND MOVING NORTHEAST AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 285 AROUND 400 PM MDT...
  RURAL NORTHERN CHAVES COUNTY AROUND 415 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3400 10453 3386 10389 3350 10464 3364 10483
TIME...MOT...LOC 2146Z 239DEG 29KT 3365 10464

$$

DPORTER
1 follow-up statement
000 
WWUS55 KABQ 292216
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT THU MAY 29 2008

NMC005-292245-
/O.CON.KABQ.SV.W.0049.000000T0000Z-080529T2245Z/
CHAVES-
416 PM MDT THU MAY 29 2008

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHAVES COUNTY UNTIL 445 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER NORTH CENTRAL CHAVES COUNTY...OR ABOUT 24 MILES NORTH OF
ROSWELL...MOVING NORTHEAST AT 28 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN CHAVES COUNTY AROUND 430 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.

LAT...LON 3372 10464 3397 10440 3386 10389 3362 10450
TIME...MOT...LOC 2216Z 239DEG 24KT 3373 10446

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:00 PM MDT, 46 minutes earlier.

Area forecast discussion, May 29, 3:00 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU MAY 29 2008

.DISCUSSION...LOW LEVEL MOISTURE MIXED OUT OF MOST OF THE MIDDLE AND
UPPER RIO GRANDE VALLEY DURING THE MORNING...AND DEWPOINTS DROPPED
INTO THE MID 30S AT LOS ALAMOS AROUND MIDDAY. STILL..50S DEWPOINTS
PERSIST OVER PORTIONS OF THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN AND EASTERN PLAINS...AND THIS REGION HAD BECOME INCREASINGLY
UNSTABLE PER MSAS/LAPS.  GFS AND NAM DIFFER SOMEWHAT ON HOW RAPIDLY
LOW LEVEL MOISTURE PUSHES OUT LATER TONIGHT...AND INHERITED GRIDS
DON/T REMOVE POPS FROM EASTERN BORDER UNTIL FRIDAY...WHICH IS
REASONABLE BASED ON OBSERVED AND FORECAST DATA.

SOUTHWEST WINDS MAY BE SPOTTY IN REGARDS TO WIND ADVISORY CRITERIA
THROUGH THE EARLY EVENING BUT NOT EXPECTED TO BE WIDESPREAD.  WINDS
ALOFT BECOMING MORE WESTERLY FRIDAY...BUT APPEAR TO WEAKEN AS THE
DAY PROGRESSES AND UPPER RIDGE EXPANDS INTO SOUTHERN PORTION OF THE
STATE.  THEREFORE NOT ANTICIPATING WIND ADVISORIES AT THIS TIME.
FIRE WEATHER CONCERNS DISCUSSED BELOW.

UPPER RIDGE DOMINATES THROUGH THE WEEKEND AND EARLY NEXT WEEK. A
WEAK BOUNDARY ALLOWS FOR A TEMPORARY INTRUSION OF LOW LEVEL MOISTURE
INTO NORTHEAST NEW MEXICO...AND CONSEQUENTLY THE SMALL POSSIBILITY
OF SHOWERS OR THUNDERSTORMS SATURDAY AFTERNOON THROUGH SUNDAY IN
THAT PART OF THE STATE. A SECOND WEAK BOUNDARY IS FORECAST MONDAY
BUT MOISTURE LOOKS EVEN MORE LIMITED...THUS WILL NOT HAVE ANY
WEATHER ASSOCIATED WITH THIS FEATURE AT THIS TIME. DRY WEATHER AND
ABOVE AVERAGE WARMTH WILL PERSIST UNTIL AROUND THE MIDDLE OF NEXT
WEEK WHEN A TROUGH PASSES OVER SOUTHERN COLORADO AND NORTHERN NEW
MEXICO.

&&

.AVIATION...LOCALIZED MVFR CONDITIONS WILL AFFECT THE EASTERN THIRD
OF THE FORECAST AREA THROUGH THE REST OF THIS AFTERNOON INTO THE
EARLY EVENING BEFORE THE DRY LINE GETS SHUNTED OFF TO THE EAST.
ACCOMPANYING THE LOWER CIGS WILL BE GUSTY OUTFLOW WINDS ORIGINATING
FROM STRONGER THUNDERSTORMS. VFR CONDITIONS ARE EXPECTED LATER
TONIGHT AND ON FRIDAY ACROSS THE ENTIRE AREA.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...THE DRY LINE WILL CONTINUE TO PROGRESS EASTWARD
THROUGH THE REST OF THIS AFTERNOON INTO THE EVENING HOURS. WETTER
STORMS WILL ERUPT OUT AHEAD OF THIS DRY LINE FEATURE AND PROGRESS
NORTHEASTWARD. MUCH DRIER AIR WILL BE FOUND ON THE HEAL OF THESE
STORMS AND WILL ULTIMATELY PROVIDE LESS HUMIDITY RECOVERIES ACROSS
THE EASTERN PLAINS TONIGHT. GUSTY WINDS AND CRITICAL FIRE WEATHER
CONDITIONS ACROSS WESTERN AND CENTRAL AREAS WILL BEGIN TO WANE AS
THE SUN SETS.

DRIER AIR WILL SETTLE IN OVER THE FORECAST AREA ON FRIDAY AND IS
EXPECTED TO LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE
MODELS ARE IN FAIR AGREEMENT WITH BRINGING A WEAK MOISTURE SURGE
ACROSS THE NORTHEAST THIRD FRIDAY NIGHT AND WASHING OUT SATURDAY
AFTERNOON. MINIMUM HUMIDITIES WILL RESPOND ACCORDINGLY BUT MOST OF
THE AREA WILL SEE SINGLE DIGITS FOR THE NEXT FEW DAYS. A RATHER
DOMINANT SUBTROPICAL RIDGE WILL PROVIDE ABOVE NORMAL TEMPERATURES TO
THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THIS
MEANS THAT MID SLOPE HUMIDITY RECOVERIES WILL GENERALLY BE POOR. THE
STRONGEST WINDS IN THE NEAR TERM WILL BE FOUND ALONG THE HIGHER
TERRAIN AND THE EAST SLOPES AND ADJACENT PLAINS TO THE CENTRAL
MOUNTAINS ON FRIDAY.

THE LONGER RANGE MODELS ARE STILL IN AGREEMENT WITH THE SUBTROPICAL
RIDGE BREAKING DOWN BY THE MIDDLE OF NEXT WEEK. THIS IS WHEN THE
WINDS WOULD BECOME STRONGER AND MORE SUSTAINED. BEFORE
THEN...OCCASIONAL BREEZINESS WILL AFFECT THE FORECAST AREA DURING
THE PEAK HEATING PERIOD BUT NOTHING OUT OF THE NORM FOR LATE MAY OR
EARLY JUNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  84  43  91 /   0   0   0   0
GALLUP..........................  33  81  34  86 /   0   0   0   0
GRANTS..........................  35  83  37  88 /   0   0   0   0
GLENWOOD........................  41  91  46  94 /   0   0   0   0
CHAMA...........................  29  73  32  77 /   5   0   0   0
LOS ALAMOS......................  46  80  48  84 /   5   0   0   0
RED RIVER.......................  27  70  30  74 /   5   0   0   5
TAOS............................  35  77  34  84 /   5   0   0   0
SANTA FE........................  44  82  45  87 /   5   0   0   0
SANTA FE AIRPORT................  45  84  46  87 /   5   0   0   0
ESPANOLA........................  40  86  41  90 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  55  89  58  92 /   5   0   0   0
ALBUQUERQUE VALLEY..............  48  91  50  94 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  51  86  55  89 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  50  91  52  93 /   5   0   0   0
SOCORRO.........................  53  93  55  94 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  46  82  46  85 /   5   0   0   0
MORIARTY/ESTANCIA...............  46  89  48  91 /   5   0   0   0
CARRIZOZO.......................  52  91  54  92 /  10   0   0   0
RUIDOSO.........................  49  85  50  86 /  20   0   0   0
RATON...........................  42  83  43  88 /  20   0   0  10
LAS VEGAS.......................  46  82  45  86 /  10   0   0   0
ROY.............................  53  85  51  86 /  20   0   0   5
CLAYTON.........................  55  88  53  88 /  20   0   0  10
SANTA ROSA......................  53  92  53  95 /  20   0   0   5
TUCUMCARI.......................  58  95  57  97 /  20   0   0   5
FORT SUMNER.....................  57  94  57  96 /  30   0   0   5
CLOVIS..........................  60  96  57  98 /  30   0   0   5
PORTALES........................  60  96  58  99 /  30   0   0   5
ROSWELL.........................  62  99  60 101 /  30   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101-105-109.

&&
Hazardous weather outlook, May 29, 10:20 AM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1020 AM MDT THU MAY 29 2008

NMZ001>021-026-301200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1020 AM MDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING ACROSS SOME OF THE EASTERN BORDER COUNTIES OF NEW
MEXICO...INCLUDING UNION...HARDING...QUAY...CURRY AND ROOSEVELT. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

A RED FLAG WARNING IS IN EFFECT FOR THE WEST CENTRAL AND SOUTHWEST
MOUNTAINS ALONG WITH THE NORTHWEST PLATEAU THIS AFTERNOON AND
EVENING WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SEVERE WEATHER OR WILDFIRES.

In the hours before

Special weather statement, May 29, 1:51 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
151 PM MDT THU MAY 29 2008

NMZ018-292015-
DE BACA COUNTY-
151 PM MDT THU MAY 29 2008

...STRONG THUNDERSTORMS MOVING OVER WEST CENTRAL AND NORTH CENTRAL
DE BACA COUNTY ...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTHWEST OF YESO.
MOVEMENT WAS NORTHEAST AT 27 MPH.

THE WESTERN STORM WILL REACH YESO AROUND 210 PM. OTHER LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL DE BACA COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.

44
Special weather statement, May 29, 2:32 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT THU MAY 29 2008

NMZ006-007-292100-
FAR NORTHEAST PLAINS-HARDING COUNTY-
232 PM MDT THU MAY 29 2008

...STRONG THUNDERSTORM MOVING OVER HARDING COUNTY...

AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTHEAST OF SOLANO.
MOVEMENT WAS NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUEYEROS AND YATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.

44
Local storm report, May 29, 2:42 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             YESO                    34.44N 104.61W
05/29/2008  M0.88 INCH       DE BACA            NM   TRAINED SPOTTER

&&

JWACHTER
Local storm report, May 29, 3:14 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 S YATES               36.06N 103.90W
05/29/2008  M1.00 INCH       HARDING            NM   TRAINED SPOTTER

&&

RJOJOLA
Special weather statement, May 29, 3:39 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT THU MAY 29 2008

NMZ019-292215-
CHAVES COUNTY PLAINS-
339 PM MDT THU MAY 29 2008

...STRONG THUNDERSTORM MOVING OVER WEST CENTRAL CHAVES COUNTY...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 22 MILES NORTHWEST OF ROSWELL.
MOVEMENT WAS NORTHEAST AT 29 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
CHAVES COUNTY...INCLUDING HIGHWAY 285.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.

DPORTER
Local storm report, May 29, 3:41 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             15 NW HAYDEN            36.13N 103.44W
05/29/2008  M0.88 INCH       UNION              NM   TRAINED SPOTTER

&&

RJOJOLA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel59 min
May 28, 6:02 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 28, 6:11 PM MDTFlash Flood WarningABQGuadalupe, San Miguel2 hr
May 28, 6:15 PM MDTTornado WarningABQChaves45 min
May 28, 6:31 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel44 min
May 28, 7:05 PM MDTSevere Thunderstorm WarningABQGuadalupe40 min
May 28, 7:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, Quay, San Miguel60 min
May 28, 7:35 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel40 min
May 28, 7:43 PM MDTSevere Thunderstorm WarningABQColfax, Mora51 min
May 28, 7:44 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel2 hr
May 28, 8:07 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel113 min
May 28, 8:14 PM MDTTornado WarningABQHarding, Quay, San Miguel46 min
May 28, 8:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance39 min
May 28, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel62 min
May 28, 9:00 PM MDTTornado WarningABQQuay45 min
May 28, 9:04 PM MDTFlash Flood WarningABQHarding, Quay116 min
May 28, 9:37 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel113 min
May 28, 9:43 PM MDTSevere Thunderstorm WarningABQQuay35 min
May 28, 10:33 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union42 min
May 28, 11:14 PM MDTSevere Thunderstorm WarningABQQuay, Union21 min
May 29, 12:22 AM MDTSevere Thunderstorm WarningABQColfax34 min
May 29, 8:02 AM MDTRed Flag WarningABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more12 hr
May 29, 2:23 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe67 min
May 29, 2:39 PM MDTSevere Thunderstorm WarningABQHarding, Union66 min
May 29, 3:35 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt55 min
May 29, 3:43 PM MDTSevere Thunderstorm WarningABQUnion32 min
May 29, 4:24 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt66 min
May 29, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt60 min
May 29, 5:31 PM MDTSevere Thunderstorm WarningABQCurry, Quay14 min
May 29, 5:43 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt62 min
May 29, 5:47 PM MDTSevere Thunderstorm WarningABQCurry, Quay44 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.